Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Folliculitis on the legs after hair removal. How to get rid of the scars?

Hi doctor, I m a 24 year old girl from Sri Lanka. I have used an epilator for hair removal on my legs and now my legs are full of folliculitis . I have some ingrown hairs and now I have SCARS all over my legs. How can I get rid of these scars? I went to 2 dermotologists (gave me evening primrose oil 1000mg/day and dermadrate cream) but none of them worked. Please help me.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
HIV AIDS Specialist 's  Response
Welcome to HCM.

For the folliculitis of your leg you have to take along term Antibiotics.
Doxycyclin capsules in the dose of 100 mg twice a day for a month along with some Vitamin A preparations for better penetration will help you to overcome your problem of folliculitis.
Antiseptic soaps also will be of use.
Anyhow all these measures have to be guided by a dermatologist after confirmation of the diagnosis.
Get well soon.
Dr S.Murugan.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor